# SDR CALA2024030700653

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 74,850 hours, 27,972 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB INTERNAL RIB #1 STIFFENER #1 CRACKED (REF AAR N/R 9876710) REMOVED DAMAGE AT RIB #1 STIFFENER #1 IN REF. SRM 55-10-09-2R-4. FABRICATED REPAIR PARTS AND INSTALLED AT RIB #1 IN REF SRM 55-10-09-2R-4.
